# SDR USAA2013080800011

- Difficulty date: August 6, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 41,223 hours, 17,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE EMERGENCY FLOOR LIGHTING COVER MISSING AT ROW 10, ACFT RT.  MX REPLACED EMERGENCY FLOOR LIGHT LENS COVER AT ROW 10, ACFT RIGHT.
